MAUDE Adverse Event Report: ARTHREX, INC. 42 +4 LAT/24 GLENOSPHERE; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 42 +4 LAT/24 GLENOSPHERE; SHOULDR PROSTH, REVERSE CONFIG
Model Number 42 +4 LAT/24 GLENOSPHERE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 10/28/2024, it was reported by a sales representative via email that an ar-9564-2442-lat glenosphere and glenosphere set screw disengaged from the baseplate.The patient underwent surgery on (b)(6) 2023 for a reverse shoulder arthroplasty.Postoperatively the patient experienced pain and a ct scan revealed glenosphere and glenosphere set screw disengaged from the baseplate.On 10/16/23 the patient underwent a revision surgery in which a new glenosphere along with humeral components were implanted.No further information was provided.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information received on 11/4/2024: during the revision surgery, the ar-9502f-39lcpc suturecup, the ar-9503-3942-3 humeral insert, the ar-9501-07p humeral stem, the ar-9582-20 modular post, the ar-9563-28 peripheral locking screw, the ar-9563-16 peripheral locking screw, the ar-9563-20 peripheral locking screw, the ar-9562-40nl peripheral locking screw, the ar-9580-2010-2s baseplate, and ar-9564-2442-lat glenosphere was removed.Both procedures were performed by the same surgeon and at the same facility.
 
Additional Manufacturer Narrative
Additional information: b5, g3.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, noted around the threads of the arthrex® univers revers¿ modular glenoid system gleno sphere 42 +4 lat / 24 had normal wear/warped where a screw was disengaged from the baseplate, and the base was scratched.The directions for use (dfu) for eclipse shoulder prothesis, section c.Contraindications.1.Insufficient quantities or quality of humeral head and/or humeral neck bone stock.D.Adverse effects.3.Loosening of the implant as a result of changed conditions in load transfer, respectively, fatigue wear, or tissue reaction to the implant.Loosening is frequently a consequence of one or several of the above listed risk conditions but can also be caused by inadequate anchoring technique (see below).E.Warnings.17.An artificial joint is subject to wear and/or can loosen over a period of time.Wear and loosening may make it necessary to re-operate on an artificial joint.H.Factors and risks impacting the safety and service life of the implant.1.Patient weight.An overweight patient may present additional risk.2.Extreme stress or strain resulting from work or sport-related activity.6.Deformation of the operative site, which can prevent or impede anchoring of the implant.The most likely cause of the reported failure may be a patient-specific event, due to extreme stress or strain resulting from work or sport-related activity and the wear of the returned matting humeral insert since the implantation surgery.
 
Additional Manufacturer Narrative
Correction: b3.

Brand Name
42 +4 LAT/24 GLENOSPHERE
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20640183
Report Number1220246-2024-08475
Device Sequence Number20699094
Product Code PHX
UDI-Device Identifier00888867295742
UDI-Public(01)00888867295742(11)230401(17)280331(10)22.04100
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42 +4 LAT/24 GLENOSPHERE
Device Catalogue NumberAR-9564-2442-LAT
Device Lot Number22.04100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer11/04/2024
02/03/2025
Not provided
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date11/19/2024
02/18/2025
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown